RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1974, Volume 214, Number 1, Pages 19–21 (Mi dan38017)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On radiation conditions for domains with infinite boundaries

A. A. Vinnik, D. M. Èidus

Leningrad Institute of Aviation Instrumentation

Full text: PDF file (381 kB)

Bibliographic databases:
UDC: 517.946
Presented: В. И. Смирнов
Received: 12.03.1973

Citation: A. A. Vinnik, D. M. Èidus, “On radiation conditions for domains with infinite boundaries”, Dokl. Akad. Nauk SSSR, 214:1 (1974), 19–21

Citation in format AMSBIB
\Bibitem{VinEid74}
\by A.~A.~Vinnik, D.~M.~\`Eidus
\paper On radiation conditions for domains with infinite boundaries
\jour Dokl. Akad. Nauk SSSR
\yr 1974
\vol 214
\issue 1
\pages 19--21
\mathnet{http://mi.mathnet.ru/dan38017}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0340806}
\zmath{https://zbmath.org/?q=an:0294.35023}


Linking options:
  • http://mi.mathnet.ru/eng/dan38017
  • http://mi.mathnet.ru/eng/dan/v214/i1/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. A. Mishnaevskii, “On the spectral theory for the Sturm–Liouville equation with operator coefficient”, Math. USSR-Izv., 10:1 (1976), 145–180  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:29
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019